# SDR REXA2022121201028

- Difficulty date: September 17, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 319 TO F.S. 333 STGR 20R. LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW CRJ-900 SRM 51.
